# SDR DALA2017031802181

- Difficulty date: March 17, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 57,509 hours, 26,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT SKIN AT FR 79 BTW STR 4L AND STR 5L APPROX ON UPPER FUSELAGE, PERMANENT REPAIR ON THIS AREA AS PER SRM 53-51-11 FIG 20102 PAG 8.
